# SDR G1IA202012211005

- Difficulty date: December 21, 2020
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N1074G
- Make and model: Beech B200
- Aircraft serial: BB1534
- Aircraft time: 6,258 hours, 6,168 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 1018101773
- Condition: Bent
- Location: Lt Downlock
- Part time: 258 hours, 260 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FAR 135.415 REPORT.  PILOT REPORTS "ON DECEMBER 21, 2020 WHILE ATTEMPTING TO LAND AT TED STEVENS AIRPORT.  THE LEFT MAIN LANDING GEAR SHOWED AN UNSAFE RED GEAR HANDLE WITH HORN AND THE LEFT MAIN GREEN INDICATION LIGHT WASN'T ILLUMINATED.  I INFORMED THE ANCHORAGE CONTROL TOWER I'M HAVING A PROBLEM WENT AROUND AND WORKED THE PROBLEM.  PRECAUTIONARY MEASURES TAKEN "PUMPED THE LANDING GEAR DOWN MANUALLY DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY".   MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE AIRCRAFT AND LANDING GEAR AND FOUND THE LEFT MAIN LANDING GEAR DOWNLOCK HOOKS BARELY ENGAGED ON THE PINS AND THE GEAR BAY HAD A SIGNIFICANT AMOUNT OF SNOW ACCUMULATION, RIGHT MAIN GEAR BAY ALSO HAD SNOW ACCUMULATION BUT CONSIDERABLY LESS AND THE NOSE GEAR BAY HAD NO ACCUMULATION.  AFTER ALLOWING THE SNOW TO MELT, LANDING GEAR AND BAYS WERE REINSPECTED AND FOUND LT BRAKE DEICE WIRES PULLED FROM CONNECTOR AND LT GEAR DOWNLOCK HOOK CLEVIS BOLT SLIGHTLY BENT.  MAINTENANCE FOUND LH DOWN LOCK HOOK LINK ASSEMBLY CLEVIS BOLT SLIGHTLY BENT. REPLACED LH DRAG BRACE ASSEMBLY WHICH INCLUDED THE DOWN LOCK HOOK LINK ASSEMBLY AND CLEVIS BOLT. ALSO REPLACED LH MAIN GEAR ACTUATOR ASSEMBLY. PERFORMED MULTIPLE GEAR SWINGS ON GROUND WITH SATISFACTORY RESULTS FOLLOWED BY A SUCCESSFUL OPERATIONAL CHECK FLIGHT WITH MULTIPLE CYCLES OF THE LANDING GEAR.
